1.Kaplan J.L., Lasota A., Yorke J.A.
An application of the Ważewski retract method to boundary value problems
Issue 16 (1974), pp. 7-14
Article (PDF 955K)
2.Kucharzewski M., Zajtz A.
Eine kanonische Form der pseudostochastischen Matrizen
Issue 16 (1974), pp. 15-23
Article (PDF 1124K)
3.Pelczar A.
Remarks on some orientor equations
Issue 16 (1974), pp. 25-29
Article (PDF 601K)
4.Sędziwy S.
On the existence of a solution of a certain nonlinear boundary value problem
Issue 16 (1974), pp. 31-33
Article (PDF 344K)
5.Sękowska M.
Turbulent diffusion and space-time characteristic functionals
Issue 16 (1974), pp. 35-41
Article (PDF 766K)
6.Chmielowski J.
Some remarks on domains of holomorphy
Issue 16 (1974), pp. 43-46
Article (PDF 465K)
7.Drużkowski L.M.
Effective formula for the crossnorm in complexified unitary spaces
Issue 16 (1974), pp. 47-53
Article (PDF 612K)
8.Rusek K.
Remarks on H-bounded subsets in Banach space
Issue 16 (1974), pp. 55-59
Article (PDF 392K)
9.Rusek K.
Criteria for analyticity in topological vector spaces
Issue 16 (1974), pp. 61-63
Article (PDF 240K)
10.Twardowska K.
Controllability of linear systems with a stochastic control
Issue 16 (1974), pp. 65-69
Article (PDF 539K)
11.Krakowiak A.
An application of the homotopy method to linear problems for nonlinear differential systems
Issue 16 (1974), pp. 71-75
Article (PDF 554K)
12.Krakowiak A.
The degenerate case of boundary value problems for nonlinear differential systems
Issue 16 (1974), pp. 77-82
Article (PDF 529K)
13.Kłapyta J.
The Darboux problem for partial differential functional equations of the hyperbolic type
Issue 16 (1974), pp. 83-91
Article (PDF 661K)
14.Ombach J., Trzepizur A.
Some remarks on processes
Issue 16 (1974), pp. 93-96
Article (PDF 247K)
15.Kamykowski Ł.
On a certain generalization of Schreier's theorem in lattices
Issue 16 (1974), pp. 97-105
Article (PDF 1038K)
16.Burys S.
On partial differential-functional inequalities of the first order
Issue 16 (1974), pp. 107-112
Article (PDF 604K)
17.Garecki J.
A metric connection on the null hypersurface and discussion of treder's parallel transport
Issue 16 (1974), pp. 113-128
Article (PDF 1476K)
18.Winiarska T.
On some eigenvalues and eigenfunctions of the composition of two sturm-liouville type operators
Issue 16 (1974), pp. 129-135
Article (PDF 635K)
19.Myjak J.
Existence and uniqueness of solutions of boundary value problems for functional differential equations
Issue 16 (1974), pp. 137-146
Article (PDF 949K)
20.Myjak J.
On the approximation theorem for boundary value problems for functional differential equations
Issue 16 (1974), pp. 147-152
Article (PDF 563K)
21.Niedoba W.
A difference method for a non-linear integro-differential equation of the first order
Issue 16 (1974), pp. 153-159
Article (PDF 533K)
22.Węglowski Z.
On a difference method for non-linear parabolic equations with mixed derivatives
Issue 16 (1974), pp. 161-167
Article (PDF 597K)
23.Lewkow-Jabłońska K.
On an integral inequality
Issue 16 (1974), pp. 169-171
Article (PDF 236K)
24. Pham Dang Long
Some theorems on the vector product and inner product in an n-dimensional Euclidean space
Issue 16 (1974), pp. 173-179
Article (PDF 534K)
25.Powązka Z.
Continuous solutions of a functional inequality connected with cosine
Issue 16 (1974), pp. 181-188
Article (PDF 570K)
26.Turdza E.
On a functional inequality with the n-th iterate of the unknown function
Issue 16 (1974), pp. 189-194
Article (PDF 527K)
27.Anczyk L.
Special solutions of a linear functional equation
Issue 16 (1974), pp. 195-205
Article (PDF 878K)
28.Spisak A.
On a existence of aperiodic solutions for a system of delay differential equations
Issue 16 (1974), pp. 207-215
Article (PDF 712K)

 Comments: Back to the HomepageBack to the Homepage